# SDR RRXA99975

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 3755769507
- Condition: Gouged
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND GOUGED AND PITTING, BUSHING-FLANGED, PIVOT AXIS, MAIN LANDING GEAR.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  BLENDOUT LIMITS APPROVED IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO-05756.
